# SDR UALA2009060901638

- Difficulty date: June 8, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 25,589 hours, 9,935 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3 SERVICE EMERGENCY LIGHT TEST FAILS EPSU FWD LEFT BATTERY.  REPLACED FWD LEFT BATTERY.  EMERGENCY LIGHT SYSTEM TESTS OKAY.
